Accord Paracetamol 500mg Effervescent 24 TabletsUnder £5
Accord Paracetamol 500mg Effervescent 24 Tablets
Fast and effective pain relief tablets, the perfect staple for a medicine cabinet.
- Pain relief, designed to target all kinds of aches and pains
- Helps to soothe headaches, cramps, rheumatic pain, sore throats and migraines
- Suitable for symptoms of colds and flu
- Powerful pain killer that gets to work fast
- 500mg of paracetamol in each tablet, so you get the relief you need
- Easy-to-take tablets dissolve in water
Suffering from aches and pains? Accord Paracetamol 500mg Effervescent tablets give you effective pain relief to help ease your symptoms fast. Perfect for soothing headaches, migraines, neuralgia, toothaches, sore throats and even period pain, these tablets are great to have on hand for whenever you need them. They also dissolve in water – so you can drink down your medicine easily.
Active Ingredient: Each effervescent tablet contains 500 mg of Paracetamol.
Other Ingredients: Anhydrous citric acid, Sodium hydrogen carbonate, Sorbitol E420, Sodium carbonate anhydrous, Povidone K25 (E1201), Simethicone, Saccharin sodium, Lemon flavour (containing maize maltodextrin, acacia gum (E 414), alpha-tocopherol (E 307), Macrogol 6000.
Usage and Instructions
For oral administration only. Dissolve the tablets in a glass of water.
Adults and children over 16 years:
1 - 2 tablets up to four times a day, or as instructed by your doctor.
Children 12 - 15 years of age:
One tablet maximum.
The dose should not be repeated more frequently than every 4 hours, and not more than 4 doses should be taken in any 24 hour period.
Do not take for more than 3 days without consulting your doctor.
Not suitable for children under 12 years of age.
Do not take more frequently than every 4 hours.
Not more than 8 tablets should be taken in 24 hours.
Do not exceed the stated dose.
Although side effects with Paracetamol are uncommon, they may occur if the recommended dose is exceeded